# SDR UIEA2015102600591

- Difficulty date: October 24, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 73,013 hours, 12,628 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED NR 1, EICAS MSG ON BEGINNING OF TAKEOFF ROLL, & DISAPPEARED WHILE CLEARING RNWY, REJECTED TAKEOFF.  AFTERWARD, STS MSG, BLEED HP ENG NR 1, THEN AGAIN DURING CLIMB OUT, BLEED NR 1 EICAS MSG AGAIN.  PERFORMED NNC DEACTIVATED NR 1 ENG, HPSOV DEFERRED IAW 36-11-03.
